# SDR AU000886

- Difficulty date: April 24, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3234 · Landing Gear Selector
- Part: Motor
- Part number: HTE210014
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE MOTOR FAULTY. WORKSHOP INVESTIGATION FOUND THE CLUTCH SLIPPING DUE TO WORN CLUTCH PADS AND INSUFFICIENT SPRING TENSION ON THE CLUTCH.
